MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Model Number Aligner (Single-Layer)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending information: was the patient given any type of medication to alleviate the reaction? does the patient have a history of dental diseases that would prevent movement? what step was the patient wearing when this was first observed? were the trays rinsed before being seated? what has been used to clean the aligners? what are the signs and symptoms being expressed? has the patient seen their primary care physician or a specialist? if so, what were the results? has the device been modified in any way? how has the device been modified? are abrasions present? details of abrasions.A review of the production floor was performed where it was confirmed that processes were being performed as procedurally required.A review of batch 267436 was performed where it was confirmed there were no similar complaints, thus the event was isolated to this case.Attempts to collect additional information listed above produced no results as the provider has not responded to attempts.Clinical evaluation was inconclusive due to lack of information from customer.Regulatory evaluation: based upon the complaint details available, the circumstances regarding the patient reaction are not clear.There is no discussion regarding the severity of the reaction or the treatment step.The complaint does imply that the patient is seeking medical assessment for the potential allergy.Based solely on the fact that the patient is seeking further medical assessment, we shall treat this as a reportable event unless further information indicates that no further intervention was necessary.
 
Event or Problem Description
Customer reported that case #(b)(4) patient is having an allergic reaction from the phase 1 step 1 aligners.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
MDR Report Key10838957
Report Number3007130440-2020-00005
Device Sequence Number11784550
Product Code NXC
UDI-Device IdentifierD865REF00011
UDI-Public+D865REF00011/$$522060267436/16D20200901/S12804344U+D865REF00011/$$522060267436/16D20200901
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model NumberAligner (Single-Layer)
Device Catalogue NumberREF-01
Device Lot Number267436
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR